Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Derived categories of graded gentle one-cycle algebras
Authors: Kalck, Martin; Yang, Dong
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Pure and Applied Algebra
Volume: 222
Issue / Number: 10
Start Page: 3005
End Page: 3035
Document Type: Article
ID: 743039.0
 
Full text / Content available
Recollements from generalized tilting
Authors: Yang, Dong
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Proceedings of the American Mathematical Society
Volume: 140
Issue / Number: 1
Start Page: 83
End Page: 91
Document Type: Article
ID: 579608.0
 
Full text / Content available
The Ringel-Hall Lie algebra of a spherical object
Authors: Fu, Changjian; Yang, Dong
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Journal of the London Mathematical Society
Volume: 85
Issue / Number: 2
Start Page: 511
End Page: 533
Document Type: Article
ID: 634850.0
 
Full text / Content available
Endomorphism algebras of maximal rigid objects in cluster tubes
Authors: Yang, Dong
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Communications in Algebra
Volume: 40
Issue / Number: 12
Start Page: 4347
End Page: 4371
Document Type: Article
ID: 644438.0
 
Full text / Content available
Derived equivalences from mutations of quivers with potential
Authors: Keller, Bernhard; Yang, Dong
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Advances in Mathematics
Volume: 226
Issue / Number: 3
Start Page: 2118
End Page: 2168
Document Type: Article
ID: 582021.0
 
Full text / Content available
The Hall algebra of a spherical object
Authors: Keller, Bernhard; Yang, Dong; Zhou, Guodong
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of the London Mathematical Society
Volume: 80
Issue / Number: 3
Start Page: 771
End Page: 784
Document Type: Article
ID: 473716.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.